American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Holger Dette. First return probabilities of birth and death chains and associated orthogonal polynomials. Proc. Amer. Math. Soc. 129 (2001) 1805-1815. MR 1814114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Léonard Gallardo. A central limit theorem for Markov chains and applications to hypergroups. Proc. Amer. Math. Soc. 127 (1999) 1837-1845. MR 1476127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. Mattner. Remarkable asymmetric random walks. Proc. Amer. Math. Soc. 127 (1999) 1847-1854. MR 1487326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gareth McCaughan. A recurrence/transience result for circle packings . Proc. Amer. Math. Soc. 126 (1998) 3647-3656. MR 1327026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Franz Lehner. A characterization of the Leinert property. Proc. Amer. Math. Soc. 125 (1997) 3423-3431. MR 1402870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Davar Khoshnevisan. A discrete fractal in ${\bf Z}\sp 1\sb +$ . Proc. Amer. Math. Soc. 120 (1994) 577-584. MR 1185269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Northshield. Cogrowth of regular graphs . Proc. Amer. Math. Soc. 116 (1992) 203-205. MR 1120509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. Northshield. Geodesics and bounded harmonic functions on infinite planar graphs . Proc. Amer. Math. Soc. 113 (1991) 229-233. MR 1076576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] N. G. Duffield. A large deviation principle for the reduction of product representations . Proc. Amer. Math. Soc. 109 (1990) 503-515. MR 1004418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Donald I. Cartwright and P. M. Soardi. Convergence to ends for random walks on the automorphism group of a tree . Proc. Amer. Math. Soc. 107 (1989) 817-823. MR 984784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kenneth A. Berman and Mokhtar Konsowa. A counterexample to the conjecture of Woess on simple random walks on trees . Proc. Amer. Math. Soc. 105 (1989) 443-449. MR 936772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wolfgang Stadje. The influence of the initial distribution on a random walk . Proc. Amer. Math. Soc. 103 (1988) 602-606. MR 943090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Thomas Ramsey and Yitzhak Weit. Ergodic and mixing properties of measures on locally compact abelian groups . Proc. Amer. Math. Soc. 92 (1984) 519-520. MR 760937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Tzuu Shuh Chiang. A note on the irreducibility of Lebesgue measure with applications to random walks on the unit circle . Proc. Amer. Math. Soc. 85 (1982) 603-605. MR 660613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kai Lai Chung and Torgny Lindvall. On recurrence of a random walk in the plane . Proc. Amer. Math. Soc. 78 (1980) 285-287. MR 550514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Göran Högnäs. On recurrent random walks on abelian semigroups . Proc. Amer. Math. Soc. 75 (1979) 111-113. MR 529225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Benton Jamison and Robert Sine. Unique ergodicity for certain random translations . Proc. Amer. Math. Soc. 75 (1979) 73-74. MR 529216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Meyer Dwass. Branching processes in simple random walk . Proc. Amer. Math. Soc. 51 (1975) 270-274. MR 0370775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Joel H. Pitt. Multiple points of transient random walks . Proc. Amer. Math. Soc. 43 (1974) 195-199. MR 0386021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. Mukherjea, T. C. Sun and N. A. Tserpes. Random walks on compact semigroups . Proc. Amer. Math. Soc. 39 (1973) 599-605. MR 0317420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. L. Hanson and F. T. Wright. A theorem about the oscillation of sums of independent random variables . Proc. Amer. Math. Soc. 37 (1973) 226-233. MR 0315779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Christoph Bandelow. On closed additive semigroups in $E\sp{n}$ . Proc. Amer. Math. Soc. 34 (1972) 87-89. MR 0292993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. Ernest Wilkins. The bold strategy in presence of house limit . Proc. Amer. Math. Soc. 32 (1972) 567-570. MR 0292182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1